# SDR IPXA2017020113570

- Difficulty date: January 10, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT UPPER WING SKIN HAS MULTIPLE AREAS OF CORROSION BETWEEN XORS 128.3 - 219.3 AND BETWEEN STRINGERS 13 - 17.  REPAIRED THE RT WING UPPER SKIN IAW EA 011-5730-01-A6606 REV. I/R AND EO MD11-5730-63115-A.
